Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The triangle condition for percolation


Authors: Takashi Hara and Gordon Slade
Journal: Bull. Amer. Math. Soc. 21 (1989), 269-273
MSC (1985): Primary 82A43, 60K35
DOI: https://doi.org/10.1090/S0273-0979-1989-15827-8
MathSciNet review: 992514
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 82A43, 60K35

Retrieve articles in all journals with MSC (1985): 82A43, 60K35


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1989-15827-8